Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 45, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Oct 12, 2014, 9:04 PM CDT for Cullman County, Alabama. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2014, 9:04 PM CDT (02:04 UTC)
- Expired
- Oct 13, 2014, 1:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Cullman County, AL
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 9:05 PM CDT | FLASH FLOOD | 4 N Cullman, AL | FLASH FLOODING HAS REQUIRED CR 1339 TO BE BARRICADED NEAR LAKE GEORGE JUST NORTH OF CULLMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1701 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
052
WGUS54 KHUN 130204
FFWHUN
ALC043-130600-
/O.NEW.KHUN.FF.W.0045.141013T0204Z-141013T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
904 PM CDT SUN OCT 12 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 100 AM CDT
* AT 856 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ON
COUNTY ROAD 1339 NEAR LAKE GEORGE. THREE TO FOUR INCHES OF RAIN
HAVE ALREADY FALLEN. COUNTY ROAD 1339...NEAR LAKE GEORGE...HAS
BEEN CLOSED. EVEN THOUGH THE RAIN HAS DIMINISHED
TEMPORARILY...MORE HEAVY RAIN WILL BE POSSIBLE OVERNIGHT WHICH MAY
AGGRAVATE ANY FLOODING ISSUES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...HOLLY POND...DODGE CITY...
SARDIS...BALDWIN...VINEMONT...BAILEYTON AND WEST POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3431 8711 3430 8648 3427 8645 3426 8645
3425 8652 3423 8652 3420 8655 3419 8655
3412 8660 3412 8663 3409 8666 3408 8670
3405 8669 3405 8711
$$
072 follow-up statements
715
WGUS74 KHUN 130429
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1129 PM CDT SUN OCT 12 2014
ALC043-130600-
/O.CON.KHUN.FF.W.0045.000000T0000Z-141013T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CULLMAN AL-
1129 PM CDT SUN OCT 12 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CULLMAN COUNTY...
AT 1124 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ON
COUNTY ROAD 1339 NEAR GEORGE LAKE. THREE TO FOUR INCHES OF RAIN FELL
ACROSS PORTIONS OF NORTHERN AND NORTHWESTERN CULLMAN COUNTY EARLIER
TONIGHT...AND ADDITIONAL ROUNDS OF HEAVY RAINFALL ARE POSSIBLE
THROUGH 1 AM CDT. COUNTY ROAD 1339 REMAINS CLOSED AT THIS TIME DUE
TO THE FLOOD WATERS COVERING THE ROADWAY...WITH ADDITIONAL PONDING
OF WATER ON ROADWAYS POSSIBLE THROUGH 1 AM CDT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...HOLLY POND...DODGE CITY...
SARDIS...BALDWIN...VINEMONT...BAILEYTON AND WEST POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3431 8711 3430 8648 3427 8645 3426 8645
3425 8652 3423 8652 3420 8655 3419 8655
3412 8660 3412 8663 3409 8666 3408 8670
3405 8669 3405 8711
$$
12904
WGUS74 KHUN 130558
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1258 AM CDT MON OCT 13 2014
ALC043-130605-
/O.EXP.KHUN.FF.W.0045.000000T0000Z-141013T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CULLMAN AL-
1258 AM CDT MON OCT 13 2014
...THE FLASH FLOOD WARNING FOR CULLMAN COUNTY WILL EXPIRE AT 100 AM
CDT...
THE FLASH FLOOD THREAT FROM CONTINUOUS HEAVY RAINFALL HAS ENDED IN
NORTHERN CULLMAN COUNTY...BUT LINGERING FLOODING CONCERNS ARE
EXPECTED THROUGH SUNRISE WITH OFF AND ON SHOWERS AND STORMS EXPECTED
THROUGH THIS TIME. AS A RESULT...THE FLASH FLOOD WARNING WAS
CANCELLED AND AN AREAL FLOOD WARNING WAS ISSUED TO REPLACE IT. THIS
WARNING RUNS UNTIL 645 AM CDT.
LAT...LON 3431 8711 3430 8648 3427 8645 3426 8645
3425 8652 3423 8652 3420 8655 3419 8655
3412 8660 3412 8663 3409 8666 3408 8670
3405 8669 3405 8711
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 8:33 PM CDT, 31 minutes earlier.
Area forecast discussion, Oct 12, 8:33 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 833 PM CDT SUN OCT 12 2014 .UPDATE... CLUSTERS OF CONVECTION, SOME OF WHICH HAVE BEEN SUPERCELLULAR, CONTINUE TO REDEVELOP ALONG AND N OF A SFC WARM FRONT SITUATED NEAR AND JUST NORTH OF THE I-20 CORRIDOR IN MS AND AL. A WEDGE FRONT WAS PUSHING SWWD (NOTED ON FFC RADAR) INTO NWRN GA. THIS MAY EVEN GET CLOSE TO DEKALB COUNTY. AS ONE CLUSTER CROSSES NERN AL AT THIS HOUR, NEW DEVELOPMENT WAS ORIENTED IN A SSW-NNE DIRECTION IN WRN AL FROM WNW OF TUSCALOOSA THRU HAYLEYVILLE AND MOULTON IN LAWRENCE COUNTY. THESE WILL LIKELY TRACK NE INTO NC/NERN AL OVER THE NEXT FEW HOURS. OTHER CLUSTERS OF STORMS ARE GATHERING IN THE ARKLAMISS REGION WITH AN EXPECTED MOVEMENT TO THE NE AND WILL AFFECT NW AL AND SRN TN LATE TONIGHT. THIS ACTIVITY WILL BE FEEDING OFF AN INCREASING LLJ ACROSS THE LOWER MS VALLEY. OUR LLJ SPEEDS WILL INCREASE TO 25-30KT, CERTAINLY ENOUGH TO KEEP PERSISTENT MOISTURE TRANSPORT. EFFECTIVE BULK SHEAR VALUES OF 30-40KT SHOULD SUSTAIN ACTIVITY OVERNIGHT AS WELL DESPITE LOSS OF HEATING, BUT THE OVERALL SEVERE WEATHER THREAT REMAINS QUITE LOW. WE HAVE HAD WEAK-MODERATE MESOCYCLONES THAT WERE PROBABLY AIDED BY AFTERNOON HEATING. OUR BIGGER CONCERN OVERNIGHT WILL BE LOCALLY EXCESSIVE RAINFALL DUE TO TRAINING. THE PRIMARY AREA OF CONCERN IS ACROSS OUR SRN/SERN COUNTIES WHICH RECEIVED HEAVY RAINS ON SATURDAY NIGHT AND AGAIN TODAY. WILL BE RAISING THE POP IN THESE AREA INTO THE CATEGORICAL RANGE. AK && .AVIATION... /ISSUED 605 PM CDT SUN OCT 12 2014/ FOR 00Z TAFS... CLUSTERS OF SHRA AND TSRA WILL CONTINUE TO MOVE THRU PORTIONS OF MAINLY NORTHERN AL TONIGHT. HAVE INCLUDED VCTS AT KHSV THRU 02Z AND VCSH AT KMSL THRU 04Z. IT IS MORE UNCERTAIN BEYOND THAT PERIOD, SO HAVE LEFT OUT OF THE REMAINDER OF TONIGHT'S FORECAST. HOWEVER, IFR CIGS (POSSIBLY LIFR) ARE EXPECTED TO DEVELOP IN THE VERY MOIST CONDITIONS AND SELY FLOW THESE CLOUDS WILL LIFT INTO THE MVFR CATEGORY MONDAY MORNING BEFORE CONDS RETURN TO VFR. GUSTY SELY FLOW IS EXPECTED BY MIDDAY MONDAY. ISOLD TO SCT SHRA AND TSRA ARE AGAIN PSBL MONDAY AFTN, BUT THE PROB IS TOO LOW TO INCLUDE IN THE PREVAILING FORECAST. AK && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 12, 8:48 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 848 PM CDT SUN OCT 12 2014 ALZ001>010-016-TNZ076-096-097-131000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 848 PM CDT SUN OCT 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND TONIGHT AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. LOCALLY EXCESSIVE RAINFALL AND HAIL ARE THE MAIN THREATS FROM THESE STORMS. FLASH FLOODING COULD OCCUR IN A COUPLE OF LOCATIONS WHERE PERSISTENT DOWNPOURS OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN ON MONDAY...ESPECIALLY DURING THE AFTERNOON HOURS. THESE STORMS WILL BE CAPABLE OF LARGE HAIL. THE THREAT OF SEVERE THUNDERSTORMS WILL INCREASE MONDAY NIGHT INTO EARLY TUESDAY AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE WEST. ONE OR MORE LINES OF THUNDERSTORMS WILL ARRIVE IN NORTHWEST ALABAMA AFTER MIDNIGHT AND PROGRESS SLOWLY EAST THROUGH THE REST OF NORTH ALABAMA AND SOUTHERN TENNESSEE BEFORE EXITING EARLY TUESDAY AFTERNOON. DAMAGING WINDS...BRIEF TORNADOES AND POSSIBLY LARGE HAIL WILL BE POSSIBLE WITH THESE LINES OF THUNDERSTORMS. IN ADDITION...HEAVY RAINFALL AMOUNTS OF OVER 2 INCHES IN A SHORT PERIOD WILL PRODUCE EXCESSIVE RUNOFF AND POSSIBLE FLASH FLOODING. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY FROM MIDNIGHT TUESDAY MORNING THROUGH EARLY TUESDAY AFTERNOON.
In the hours before
Special weather statement, Oct 12, 6:17 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
617 PM CDT SUN OCT 12 2014
ALZ010-122345-
DE KALB AL-
617 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB COUNTY UNTIL
645 PM CDT...
AT 617 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FORT PAYNE...MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...RAINSVILLE...HENAGAR...SYLVANIA...VALLEY HEAD...
HAMMONDVILLE...MENTONE...PINE RIDGE...SHILOH AND DESOTO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3451 8554 3450 8555 3450 8556 3449 8556
3448 8558 3447 8558 3439 8580 3447 8588
3466 8564 3453 8552 3452 8552
TIME...MOT...LOC 2317Z 239DEG 15KT 3446 8579
JMSSpecial weather statement, Oct 12, 6:49 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
649 PM CDT SUN OCT 12 2014
ALZ010-130015-
DE KALB AL-
649 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB COUNTY UNTIL
715 PM CDT...
AT 648 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF HENAGAR...OR 10 MILES NORTHEAST OF FORT PAYNE...MOVING
NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...VALLEY HEAD...HAMMONDVILLE...MENTONE...SULPHER SPRINGS
AND DESOTO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3452 8556 3450 8563 3457 8571 3473 8556
3454 8551
TIME...MOT...LOC 2348Z 233DEG 17KT 3457 8561
JMSSpecial weather statement, Oct 12, 7:15 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
715 PM CDT SUN OCT 12 2014
ALZ008-010-130045-
MARSHALL AL-DE KALB AL-
715 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 745 PM CDT...
AT 715 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GERALDINE...OR 9 MILES NORTHEAST OF ALBERTVILLE...MOVING NORTHEAST AT
25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FYFFE...GERALDINE...LAKEVIEW...PAINTER...CHIGGER HILL...LAKE
GUNTERSVILLE ST PARK...HOPEWELL...WHITON...PEEKS CORNER AND
HUSTLEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3437 8583 3428 8615 3440 8625 3449 8610
3446 8608 3447 8606 3447 8603 3448 8602
3449 8599 3451 8595
TIME...MOT...LOC 0015Z 239DEG 20KT 3437 8612
JMSLocal storm report, Oct 12, 7:21 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 PM CDT SUN OCT 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 3 NNW ALBERTVILLE 34.30N 86.23W
10/12/2014 E1.00 INCH MARSHALL AL TRAINED SPOTTER
QUARTER SIZED HAIL AND A LARGE TREE DOWN NEAR THE
INTERSECTION OF ROSE ROAD AND GOODWIN ROAD IN
ALBERTVILLE.
&&
KULASpecial weather statement, Oct 12, 7:50 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 750 PM CDT SUN OCT 12 2014 ALZ009-010-130130- DE KALB AL-JACKSON AL- 750 PM CDT SUN OCT 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE KALB AND SOUTHEASTERN JACKSON COUNTIES UNTIL 830 PM CDT... AT 750 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SECTION...OR 7 MILES WEST OF RAINSVILLE...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAINSVILLE...HENAGAR...SYLVANIA...FYFFE...POWELL...SECTION... PISGAH...DUTTON AND SHILOH. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3442 8593 3447 8609 3474 8590 3462 8566 TIME...MOT...LOC 0050Z 219DEG 18KT 3451 8598 JMS
Special weather statement, Oct 12, 9:02 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
902 PM CDT SUN OCT 12 2014
ALZ010-130230-
DE KALB AL-
902 PM CDT SUN OCT 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB COUNTY UNTIL
930 PM CDT...
AT 901 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
IDER...OR 9 MILES SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THIS STORM WILL CONTINUE TO WEAKEN.
LOCATIONS IMPACTED INCLUDE...
IDER AND SULPHER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3467 8559 3474 8567 3479 8564 3481 8564
3483 8563 3484 8561 3485 8558 3469 8555
TIME...MOT...LOC 0201Z 224DEG 17KT 3476 8560
JMSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:15 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Oct 12, 7:50 PM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Oct 12, 8:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 27 min |
| Oct 12, 10:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Oct 12, 11:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Oct 13, 12:34 AM CDT | Special Weather Statement | HUN | Colbert | 41 min |
| Oct 13, 12:55 AM CDT | Areal Flood Warning | HUN | Cullman | 6 hr |
| Oct 13, 1:20 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 40 min |
| Oct 13, 2:17 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 3 hr |
| Oct 13, 3:54 AM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Oct 13, 4:27 AM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 17 hr |
| Oct 13, 4:40 AM CDT | Flash Flood Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Oct 13, 5:15 AM CDT | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale | 3 hr |
| Oct 13, 3:54 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Oct 13, 4:24 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 36 min |
| Oct 13, 4:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 34 min |
| Oct 13, 4:36 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 24 min |
| Oct 13, 4:45 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 30 min |
| Oct 13, 4:46 PM CDT | Tornado Warning | HUN | Franklin | 33 min |
| Oct 13, 4:51 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 39 min |
| Oct 13, 4:54 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 21 min |
| Oct 13, 4:56 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 34 min |
| Oct 13, 5:05 PM CDT | Tornado Warning | HUN | Madison | 15 min |
| Oct 13, 5:14 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 31 min |
| Oct 13, 5:23 PM CDT | Special Weather Statement | HUN | Limestone, Madison | 22 min |
| Oct 13, 5:29 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 15 min |
| Oct 13, 5:52 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 38 min |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.